| Model Number |
1012537-40 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during removal interaction with the deployed stent and/or interaction with the heavily calcified anatomy resulted in the reported difficult to remove.As reported, the proximal end of the deployed stent was ballooned and the sess could be removed.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the heavily calcified lesion in the right common iliac artery.The 9.0x40mm absolute pro self-expanding stent system (sess) was advanced to the target lesion and the stent deployed without issue; however, the sess could not be removed.The sess was pulled back and the proximal shaft marker was out of the sheath but the distal shaft marker would not exit the deployed stent.The proximal end of the deployed stent was ballooned and the sess could be removed.The stent was fully deployed at the intended site.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.